# SDR ASOA201707184044

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 42,555 hours, 32,382 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 36,543 hours, 27,944 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED FUMES IN THE COCKPIT AND FORWARD CABIN FROM PACK 1, THE AIRCRAFT RETURNED TO DEPARTURE, AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NR ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
